# SDR SWAA2022032177004

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Panel
- Condition: Delaminated
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 343BB AT RT HORIZONTAL STABILIZER 2022-85647 / [01] TOOL USED: CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 29-SEP-22;[02] TOOL USED: HOTBONDER: P/N:HCS9200B S/N:15102320 DUE DATE:16-JAN-23.;[03] TOOL USED: SCALE PN: CL5000 SN: AE-409560 DUE DATE: 19-MAR-22.;[04] STEP 3 ENTRY BY ERROR  CORRECTED STEP IS: TOOL USED: SCALE PN: CL5000 SN: AE-409560 DUE DATE: 19-MAY-22.;[05] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 41760200; DUE DATE: 25-FEB-23.;[06] TOOL USED: SCALE P/N:1863T62 S/N:AE-40571 DUE DATE: 19-MAY-22;[07] REPAIRED ACCESS PANEL 343BB AT RT HORIZONTAL STABILIZER AS PER B737-700 SRM 51-70-04-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW;[08] TASK COMPLETED.
